| Model Number |
MMT-751NAB |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had unexpected restart alarm.Customer reported they were able to clear the alarm.Customer stated they were able to rewind the insulin pump.Customer stated alarm recurring during normal use of insulin pump.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device was received with constant a21 alarm due to faulty b1/mb.Unable to perform operating currents, self test and displacement test or verify low battery alarm due to a21 alarm.